A new twist on the Nuttall function Qm,n(a,b)

F. J. Lopez-Martinez*, D. Morales-Jimenez

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

New expressions for the Nuttall function (Formula presented.) are given in terms of the confluent Appell function (Formula presented.). The derived closed-form expressions are valid for integer values of m and n satisfying (Formula presented.) with (Formula presented.) being an odd integer; this happens to be the case of many practical applications involving the Nuttall Q-function.

Original languageEnglish
Pages (from-to)523-530
Number of pages8
JournalIntegral Transforms and Special Functions
Volume26
Issue number7
Early online date13 Mar 2015
DOIs
Publication statusPublished - 2015

Keywords

  • hypergeometric functions
  • Marcum Q-function
  • Nuttall Q-function
  • residue
  • special functions

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Fingerprint Dive into the research topics of 'A new twist on the Nuttall function Q<sub>m,n</sub>(a,b)'. Together they form a unique fingerprint.

  • Cite this